# SDR HALA2009040500125

- Difficulty date: April 5, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N480HA
- Make and model: Boeing 717-200
- Aircraft serial: 55125
- Aircraft time: 12,332 hours, 30,266 cycles
- System (JASC): 2760 · Drag Control System
- Part: Actuator
- Part number: 59723565505
- Part serial: EFS38655
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENROUTE TO LIH OTBD SPOILER FAIL LIGHT ILLUMINATED IN FLIGHT.  RETURNED TO HNL.  SECU FAULT REVIEW FOUND SPOILER HOLD DOWN FAULT LT OTBD LVDT PROBABLY CAN'T HOLD DOWN ACTUATOR. REMOVED LT OTBD SPOILER HOLD DOWN ACTUATOR PER AMM 27-67-06-400-801 STEP 3A-F(3) (C). COMPLETED SPOILER HOLD ACTUATOR INSTALL IAW AMM 27-67-06-400-801 STEPS 4-11. SPOILER SYS OPS CHECKED GOOD.
